# SDR CA971231025

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 9204SSX10
- Condition: Wrong Part
- Location: Start/Gen
- Component: Lucas, 23048004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THAT THE BEARINGS WERE UNAPPROVED FOR THIS INSTALLATION.  THE BEARING FOUND WAS MANUFACTURED BY BARDEN.  ONLY LUCAS BEARINGS P/N 03-6010-18 SHOULD BE USED.  THERE WAS ALSO A BRASS SHIM BETWEEN THE DRIVE SHAFT AND THE DAMPER HUB ALLOWING THE HUB TO SIT LOWER DOWN ON THE SHAFT.  THIS IS ALSO AN UNAPPROVED PRACTICE.  IN ADDITION, THE FRONT END BELL LINER WAS NOT REPAIRED PER APPROVED SPECS.
